Alert archive / New York / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 185, NWS Binghamton, NY

July 26, 2011Madison County, Oneida County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Jul 26, 2011, 11:58 AM EDT for Madison County, Oneida County, New York. It was in force for 62 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2011, 11:58 AM EDT (15:58 UTC)
Expired
Jul 26, 2011, 1:00 PM EDT
In force
62 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Madison County, NY, Oneida County, NY

The radar

The Ft Drum radar (KTYX), 52 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 12:30 PM EDTHAIL 12 Sse Vienna, NY
Jul 26, 12:50 PM EDTHAIL 1.75Westmoreland, NY
Jul 26, 12:59 PM EDTTSTM WND DMGClark Mills, NYONE LARGE TREE DOWN ON PRATT AVE. MORE BRANCHES DOWN ACROSS THE TOWN INCLUDING NEAR WHITE STREET.
Jul 26, 12:59 PM EDTHAIL 1.75Clark Mills, NYREPORT GIVEN TO US WHILE ON A STORM SURVEY.
Jul 26, 1:00 PM EDTHAIL 1.25Kirkland, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 32 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 11:28 AM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 4.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2011-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 72 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2011-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
72 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
611 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

563 
WUUS51 KBGM 261558
SVRBGM
NYC053-065-261700-
/O.NEW.KBGM.SV.W.0185.110726T1558Z-110726T1700Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1158 AM EDT TUE JUL 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTH CENTRAL MADISON COUNTY IN CENTRAL NEW YORK...
  CENTRAL ONEIDA COUNTY IN CENTRAL NEW YORK...

* UNTIL 100 PM EDT.

* AT 1155 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 15
  MILES WEST OF CAMDEN...AND MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMDEN BY 1218 PM EDT...
  CAMDEN BY 1220 PM EDT...
  VIENNA...SYLVAN BEACH AND VERONA BEACH BY 1224 PM EDT...
  BLOSSVALE BY 1228 PM EDT...
  LEE BY 1234 PM EDT...
  NEW LONDON BY 1236 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4332 7529 4305 7537 4318 7589 4332 7587
      4333 7589 4339 7587 4339 7586
TIME...MOT...LOC 1558Z 284DEG 30KT 4331 7600

$$

HEDEN
3 follow-up statements
369 
WWUS51 KBGM 261622
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1222 PM EDT TUE JUL 26 2011

NYC053-065-261700-
/O.CON.KBGM.SV.W.0185.000000T0000Z-110726T1700Z/
MADISON NY-ONEIDA NY-
1222 PM EDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL ONEIDA AND EXTREME NORTH CENTRAL MADISON COUNTIES...

AT 1221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR VIENNA...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  NEW LONDON AND LEE BY 1230 PM EDT...
  VERONA MILLS...VERONA AND ROME BY 1235 PM EDT...
  DELTA LAKE BY 1240 PM EDT...
  GRIFFISS AFB BY 1245 PM EDT...
  WESTMORELAND...KIRKLAND AND FLOYD BY 1250 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4338 7577 4337 7567 4324 7531 4305 7537
      4318 7589 4326 7588
TIME...MOT...LOC 1622Z 292DEG 31KT 4322 7569

$$

HEDEN
018 
WWUS51 KBGM 261626
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1226 PM EDT TUE JUL 26 2011

NYC053-065-261700-
/O.CON.KBGM.SV.W.0185.000000T0000Z-110726T1700Z/
MADISON NY-ONEIDA NY-
1226 PM EDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL ONEIDA AND EXTREME NORTH CENTRAL MADISON COUNTIES...

AT 1225 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF 
PRODUCING QUARTER SIZE TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN 
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR NEW LONDON...MOVING 
SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  VERONA...ROME AND DELTA LAKE BY 1235 PM EDT...
  GRIFFISS AFB BY 1240 PM EDT...
  WESTMORELAND AND FLOYD BY 1245 PM EDT...
  CLARK MILLS...KIRKLAND AND COLEMANS BY 1250 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4338 7574 4337 7567 4324 7531 4305 7537
      4318 7589 4320 7589
TIME...MOT...LOC 1626Z 296DEG 37KT 4320 7565

$$

HEDEN
741 
WWUS51 KBGM 261644
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1244 PM EDT TUE JUL 26 2011

NYC053-065-261700-
/O.CON.KBGM.SV.W.0185.000000T0000Z-110726T1700Z/
MADISON NY-ONEIDA NY-
1244 PM EDT TUE JUL 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM EDT
FOR CENTRAL ONEIDA AND EXTREME NORTH CENTRAL MADISON COUNTIES...

AT 1242 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED NEAR VERONA...MOVING SOUTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  KIRKLAND...WESTMORELAND AND COLEMANS BY 1250 PM EDT...
  CLARK MILLS BY 1255 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

HAIL UP TO THE SIZE OF A QUARTER HAS BEEN REPORTED NEAR SYLVAN BEACH WITH 
THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE 
ACTION TO PROTECT LIFE AND PROPERTY.

&&

LAT...LON 4325 7554 4318 7533 4305 7537 4313 7570
TIME...MOT...LOC 1644Z 298DEG 38KT 4313 7548

$$

HEDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 11:57 AM EDT, 1 minute earlier.

Area forecast discussion, Jul 26, 11:57 AM EDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
1157 AM EDT TUE JUL 26 2011

.SYNOPSIS...
A REINFORCING TROUGH OF LOW PRESSURE WILL MOVE THROUGH TODAY. THIS WILL
BRING ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS TO THE REGION.
HIGH PRESSURE WILL BUILD IN FOR TUESDAY NIGHT AND WEDNESDAY...WITH
FAIR WEATHER. THE CHANCE FOR SCATTERED SHOWERS AND THUNDERSTORMS
WILL RETURN ON THURSDAY AS A WARM FRONT APPROACHES THE AREA.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
UPDATED AS OF 12 NOON... WW 686 NOW IN EFFECT TIL 23Z...FOR ALL OF
OUR CNTRL NY CNTYS...AS WELL AS THE NRN TIER OF PA. INSTAB/SHEAR
COMBO...AS MENTIONED IN THE PREVIOUS DISCUSSION...WILL SUPPORT AT
LEAST ISOLATED SVR TSRA.

GIVEN CURRENT STM MOTION AND MOVEMENT OF THE UPPER-LVL
WAVE...WE'LL BEGIN TO CLEAR CONVECTIVE ACTIVITY OUT OF THE REGION
BY LATE AFTN (20-23Z).

UPDATED AS OF 10 AM... VSBL SAT/RADAR LOOPS SHOW DEVELOPING
CONVECTIVE BANDS FROM THE ADIRONDACKS...ACRS LK ONT...AND INTO
PTNS OF WRN NY/SRN ONT ATTM...COINCIDENT WITH APPROACHING UPPER-
LVL WAVE. MEANWHILE...DOWNSTREAM ACROSS MOST OF CENTRAL NY AND
NORTHEAST PA...SKIES REMAIN MOSTLY CLEAR.

GIVEN DAYTIME HEATING THROUGH EARLY AFTN...AND SOME HGT
FALLS/COOLING ALOFT FROM THE ABOVE MENTIONED UPPER-LVL
SYSTEM...OUR AMS SHOULD DESTABILIZE...LEADING TO SHRA/TSRA
DEVELOPMENT...ESPECIALLY FROM THE TWIN TIERS NWD. THUS...WE'LL
CONTINUE TO EMPLOY CHC POPS/SCTD WORDING THROUGH LATE AFTN. BASED
ON 12Z SOUNDINGS/MODEL PROGS...ML CAPES OF 500-1000 CAN BE
EXPECTED...ALG WITH GOOD VERT SHEAR (0-6 KM VALUES OF 40-50 KT).
BASED ON THESE INDICES...STORMS MAY BECOME ORGANIZED IN
NATURE...AND WE'LL HAVE TO MONITOR DEVELOPMENTS CLOSELY BY MIDDAY.

AS FAR AS TEMPS GO THIS AFTN...925/850 MB TEMPS AT 12Z SUPPORT OUR
FCST MAX READINGS FAIRLY WELL (UPPER 70S-MID 80S).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/...
ONCE THIS TROUGH MOVES THROUGH BY LATE THIS AFTERNOON/EARLY
EVENING, HIGH PRESSURE WILL BUILD IN. THIS HIGH PRESSURE WILL KEEP
THE WEATHER QUIET THROUGH WEDNESDAY NIGHT.

BY THURSDAY MORNING, A WARM FRONT WILL BEGIN TO MOVE INTO THE
WESTERN ZONES. THIS WILL BRING OUR NEXT OPPORTUNITY FOR SHOWERS
AND THUNDERSTORMS. THIS FRONT WILL BE SLOW MOVING AND LOOKS TO
POSSIBLY OCCLUDE BEFORE IT MAKES IT THROUGH THE AREA THURSDAY
NIGHT.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
11 AM UPDATE...LONG TERM FORECAST DONE EARLY WITH THE SEVERE WEATHER
THREAT. POPULATED WITH HPC GUIDANCE. FAIRLY QUIET LONG TERM PERIOD
WITH A RAIN THREAT ENDING FRIDAY NIGHT...AND DRY WEATHER OVER THE
WEEKEND. NEXT SHOT AT PRECIP COMES EARLY NEXT WEEK WITH A FRONT
DROPPING THROUGH LATE TUESDAY/WEDNESDAY.

&&

.AVIATION /16Z TUESDAY THROUGH SATURDAY/...
HIGHLY VARIABLE FOG CONDITIONS AT KITH/KELM/KAVP WILL MIX OUT TO
VFR AROUND 12Z. UPPER LEVEL TROF AND SFC COLD FRONT WILL PASS
THROUGH THE REGION THIS AFTERNOON. MID LEVEL WARM LAYER MAY
LIMITED INTENSITY OF CONVECTION. CONVECTION ALONG BOUNDARY EXPECTED
TO ONLY BE SCATTERED BUT INCLUDED A 3 HOUR TEMPO GROUP AT ALL
TERMINALS FOR MVFR SHOWERS WITH CB MENTIONED IN CLOUD GROUP TO
IMPLY POTENTIAL FOR THUNDERSTORMS. GENERAL PERIOD FOR CONVECTION,
18Z-21Z BUT SLIGHTLY EARLIER AT KSYR AND LATER AT KAVP. AFTER
FROPA VFR CONDITIONS WILL PREVAIL THROUGH 06Z FOLLOWED BY WRAP
AROUND LOW LEVEL MOISTURE WITH MVFR CIGS LIKELY AT KRME/KITH/KBGM.

SOUTHWEST WINDS AROUND 10 KNOTS THEN WESTERLY THIS AFTERNOON AT
10 KNOTS WITH GUSTS TO 20 KNOTS. LIGHT NORTHWEST AFTER SUNSET.

OUTLOOK...

WEDNESDAY AND THURSDAY ...GENERALLY VFR. MORNING IFR/MVFR FOG
POSSIBLE AT KELM EACH DAY. SCT TSTM THUR AFTERNOON.

THURSDAY NIGHT THROUGH SATURDAY...POSSIBLE MVFR IN SHOWERS AND
THUNDERSTORMS. MORNING IFR/MVFR FOG POSSIBLE AT KELM.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NY...NONE.

&&

SYNOPSIS...SLI
NEAR TERM...MLJ/SLI
SHORT TERM...SLI/TAC
LONG TERM...HEDEN
AVIATION...RRM
Hazardous weather outlook, Jul 26, 4:31 AM EDT, 7 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
431 AM EDT TUE JUL 26 2011

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-270845-
NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN-
SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-
OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-
NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
431 AM EDT TUE JUL 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

A FAST MOVING COLD FRONT WILL PASS THROUGH NEW YORK STATE AND
NORTHERN PENNSYLVANIA THIS AFTERNOON. MOISTURE IS LIMITED WITH THIS
FRONT, SO THUNDERSTORMS ARE EXPECTED TO BE WIDELY SCATTERED. THE
BEST CHANCE FOR STRONGER STORMS WILL BE GENERALLY NORTH OF I88 AND
EAST OF I 81. THE MAIN THREAT WILL BE DAMAGING WINDS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

ON FRIDAY MOST LOCATIONS WILL HAVE HIGH TEMPERATURES IN THE 90S
WITH THE HEAT INDEX REACHING NEAR 100 DEGREES. A HEAT ADVISORY
MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jul 26, 10:52 AM EDT, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1052 AM EDT TUE JUL 26 2011

NYZ009-036-037-261530-
MADISON NY-ONEIDA NY-
1052 AM EDT TUE JUL 26 2011

...STRONG THUNDERSTORM WILL AFFECT NORTHERN MADISON AND SOUTHERN
ONEIDA COUNTIES...

* AT 1047 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...STRONG
  GUSTY WINDS OF 40 TO 50 MPH...AND VERY HEAVY RAIN.  THIS STORM WAS
  LOCATED NEAR CANASTOTA...AND MOVING SOUTHEAST AT 30 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  ONEIDA AT 1100 AM EDT...
  KENWOOD AND SHERRILL AT 1105 AM EDT...
  VERNON AND STOCKBRIDGE AT 1110 AM EDT...
  VERNON CENTER AND STOCKBRIDGE AT 1115 AM EDT...
  AUGUSTA AT 1120 AM EDT...
  CLINTON AND ORISKANY FALLS AT 1125 AM EDT...
  HUBBARD CORNERS AND WATERVILLE AT 1130 AM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4306 7521 4288 7520 4288 7521 4288 7524
      4287 7525 4282 7524 4280 7525 4306 7591
      4308 7591 4323 7582

MLJ
Special weather statement, Jul 26, 11:26 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1126 AM EDT TUE JUL 26 2011

NYZ036-037-046-261630-
MADISON NY-ONEIDA NY-OTSEGO NY-
1126 AM EDT TUE JUL 26 2011

...LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHERN OTSEGO...SOUTH
CENTRAL ONEIDA AND SOUTHEASTERN MADISON COUNTIES...

* AT 1121 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND WIND GUSTS TO 50 MPH.  THESE STORMS WERE LOCATED ALONG A
LINE   EXTENDING FROM CLAYVILLE TO WATERVILLE TO STOCKBRIDGE...AND
MOVING   SOUTHEAST AT 30 MPH.

* STRONG THUNDERSTORMS WILL BE NEAR...
  WATERVILLE AT 1135 AM EDT...
  STOCKWELL AT 1140 AM EDT...
  NORTH BROOKFIELD AND BRIDGEWATER AT 1145 AM EDT...
  UNADILLA FORKS AND BROOKFIELD AT 1155 AM EDT...
  RICHFIELD SPRINGS AND LEONARDSVILLE AT NOON EDT...
  SPRINGFIELD AT 1205 PM EDT...
  EAST SPRINGFIELD AND EXETER CENTER AT 1210 PM EDT...
  CHERRY VALLEY AND BURLINGTON AT 1215 PM EDT...

THESE STORMS HAVE THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE
HAIL AND/OR DAMAGING WINDS.

LAT...LON 4269 7480 4266 7513 4301 7573 4303 7544
      4309 7518 4305 7521 4286 7520 4287 7515
      4290 7512 4291 7509 4283 7490 4289 7489
      4290 7487 4277 7466 4274 7466

HEDEN
Special weather statement, Jul 26, 11:34 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1134 AM EDT TUE JUL 26 2011

NYZ036-037-046-261630-
MADISON NY-ONEIDA NY-OTSEGO NY-
1134 AM EDT TUE JUL 26 2011

...STRONG THUNDERSTORM NEAR CLAYVILLE AND WATERVILLE...

* AT 1129 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  STRONG THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND
STRONG WINDS TO 50 PMH.  THIS STORM WAS LOCATED NEAR
WATERVILLE...AND MOVING EAST AT 35 MPH.

* THE STRONG THUNDERSTORM WILL BE NEAR...
  HUBBARD CORNERS AND PARIS AT 1140 AM EDT...
  CLAYVILLE AND SAUQUOIT AT 1145 AM EDT...
  BRIDGEWATER AND UNADILLA FORKS AT 1150 AM EDT...
  EXETER CENTER AT 1205 PM EDT...
  RICHFIELD SPRINGS AT 1210 PM EDT...
  SPRINGFIELD AT 1220 PM EDT...
  EAST SPRINGFIELD AT 1225 PM EDT...
  CHERRY VALLEY AT 1230 PM EDT...

THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.

LAT...LON 4268 7479 4293 7556 4309 7546 4304 7521
      4286 7520 4287 7515 4290 7512 4291 7509
      4283 7492 4285 7489 4290 7488 4285 7469

HEDEN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 10:52 AM EDTSpecial Weather StatementBGMMadison38 min
Jul 26, 11:25 AM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca65 min
Jul 26, 11:26 AM EDTSpecial Weather StatementBGMOtsego64 min
Jul 26, 11:34 AM EDTSpecial Weather StatementBGMOtsego56 min
Jul 26, 12:39 PM EDTSpecial Weather StatementBGMOnondaga66 min
Jul 26, 12:43 PM EDTSevere Thunderstorm WarningBGMCayuga, Chenango, Cortland, Madison, Onondaga62 min
Jul 26, 12:47 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Otsego43 min
Jul 26, 12:51 PM EDTTornado WarningBGMMadison, Oneida, Otsego24 min
Jul 26, 1:01 PM EDTSpecial Weather StatementBGMCortland, Onondaga44 min
Jul 26, 1:10 PM EDTSevere Thunderstorm WarningBGMCayuga, Cortland, Tompkins50 min
Jul 26, 1:25 PM EDTSevere Thunderstorm WarningBGMChenango, Cortland50 min
Jul 26, 1:48 PM EDTSpecial Weather StatementBGMBroome42 min
Jul 26, 1:49 PM EDTSpecial Weather StatementBGMOtsego26 min
Jul 26, 1:51 PM EDTSevere Thunderstorm WarningBGMChenango, Delaware, Otsego54 min
Jul 26, 4:06 PM EDTSevere Thunderstorm WarningBGMBroome, Delaware, Sullivan54 min
Jul 26, 4:37 PM EDTSevere Thunderstorm WarningBGMDelaware, Sullivan43 min

Nearby

Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.